# SDR UPS98227724

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT OUTBD FLAP OUTBD SUPPORT RAMP STAY ROD REAR SPAR ATTACH BRACKET SUSPECT CRACKED.  REPLACED SUPPORT BRACKET IAW SRM 51-30-2.
